Please use this identifier to cite or link to this item:
Title: Remarks on minus (signed) total domination in graphs
Authors: Shan, Erfang
Cheng, T. C. Edwin
Subjects: Minus total domination
Signed total domination
k-partite graph
Triangle-free graph
Issue Date: 6-Aug-2008
Publisher: Elsevier
Source: Remarks on the minus (signed) total domination in graphs. Discrete Mathematics, Aug. 2008, v. 308, no. 15, p.3373-3380.
Abstract: (See Article file for details of the abstract.)
Rights: Discrete Mathematics © 2007 Elsevier. The journal web site is located at
Type: Journal/Magazine Article
DOI: 10.1016/j.disc.2007.06.015
ISSN: 0012-365X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
Paper.pdfPre-published version362.45 kBAdobe PDFView/Open

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.